# SDR FDEA201009033341

- Difficulty date: September 3, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545836
- Condition: Corroded
- Location: 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE STA 1173 AT LAP SEAM STR 20R.  COMPLIED WITH EA 7-5330-135593.
